Securely Order and Affordably Fill your Prescriptions Online, VIPPS Accredited & Licensed in all 50 States, Thousands of Medications Below Your Co-Pay or Deductible, No Insurance? No Problem! We Fill Cash Prescriptions learn more
Browse Products from A to Z:

Generic Benadryl Allergy - Diphenhydramine HCL (25 mg) - 1000 Capsules

Download Mail In Order Form

Product ID: 900938

Price : Select Quantity Below

In Stock
- Select Quantity -
1 
$ 18.95
Select
2 
$ 37.90
Select
3 
$ 56.85
Select
Custom Quantity
Select
Add To My Cart

Product Summary

  • Compare to the active ingredient in Benadryl Allergy
  • Relieves symptoms of upper respiratory allergies
  • Blocks histamine
  • Provides fast, effective reversal of the often dangerous effects of a massive histamine release

Active Ingredient

Diphenhydramine HCl 25 mg.....................anthistamine


Uses

Temporarily relieves the following symptoms of hay fever or other upper respiratory allergies:

- runny nose

- sneezing

- itching nose or throat

- itchy, watery eyes


Warnings

Do not exceed recommended dosage.

Do not use with any other product containing diphenhydramine, even one used on skin.

Ask a doctor if you have a breathing problem such as emphysema or chronic bronchitis, glaucoma, difficulty in urination due to enlargement of the prostate gland.

Ask a doctor or pharmacist if, you are taking sedatives or tranquilizers.

ALCOHOL WARNING: Avoid alcoholic beverages when using this product.

When using this product:

- excitability may occur especially in children

- may increase drowsiness

- avoid alcoholic beverages · use caution when driving a motor vehicle or operating machinery

If pregnant or breast feeding, ask your doctor before use

Keep out of the reach of children. In case of accidental overdose, call a doctor or poison control center immediately.


Directions

Age Dosage
Adults and children 12 years & older           1 CAPSULE every 4-6 HOURS; not exceeding 6 CAPSULE in 24 hours
Children under 12 years of age Consult a doctor


Other Information

- Store in a cool, dry place at controlled room temperature 15-30°C (59-86°F)

- Protect from moisture

- Store in original container for better identification

- Use by expiration date on package


Inactive Ingredients

benzyl alcohol, butyparaben, D&C red #28, edible black ink, FD&C blue #1, FD&C red #40, gelatin, lactose, magnesium stearate, methylparaben, polysorbate 80, propylparaben sodium lauryl sulfate


Questions?

For help with your product, please contact Qualitest by calling (800) 444-4011 or email info@qualitestrx.com


Compare Prices

Ratings And Reviews

There are currently no reviews for this product. Be the first to review this product

Happy Customers
  • Norman F W. 

    “I have been monitoring carefully the prices you have charged me over the last two years, and I have found them to be quite competitive (i.e., a little cheaper) than the total cost for those same prescriptions when purchased t...”

  • Susan S. 

    “My cost of medications decreased from over $300 per month (which my employer's insurance company paid) to a little over that per year since I retired, lost my insurance coverage, and switched to Healthwarehouse.com. Order...”

  • Sam P. 

    “WOW! Ordered at 3:30 this morning, was shipped same day, before 1:00 PM. I have been ordering from Healthwarehouse for several years, am completely satisfied, and they are more economical than Wal Mart on the meds I am using....”

  • More Happy Customers

1-800-748-7001

1-888-870-2808

VIPPS
HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. Licensed to sell prescriptions in all 50 states and the District of Columbia, HealthWarehouse.com has become America’s Trusted Online Pharmacy for more than 7 years. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.